# SDR DXTA20082886

- Difficulty date: February 15, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 9,651 hours, 5,917 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 20020236
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 749 hours, 444 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI CABIN FILLED WITH SMOKE. FWD ACM SUSPECTED.  REMOVED AND REPLACED CABIN (FWD) ACM.  OPS AND LEAK CHECKS GOOD IAW MM 21-11-00.
